# SDR SWAA2014011624168

- Difficulty date: January 15, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 85,521 hours, 69,166 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Bracket
- Part number: 6556685
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE FWD ATTACHMENT BRACKET CRACKED.  R & R BRACKET IAW SRM.
